| Model Number |
4252535-02 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that the a divet/piece was missing and blood started leaking out.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample was returned without packaging.The returned sample was evaluated per specification, and it is noted that the defect observed is the same as other confirmed complaints with the same lot number.When physically tested a number of catheter hubs leaked.Retained units were evaluated and failed.An approved project is in place to further address issues with leakage.This lot was created before the implementation of the project.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.